Closed Expression for Characteristic Function of CEPE Distribution

Tibor K Pogany

Abstract


The recent paper by Maturi and Elsayigh [The Correlation between Variate-Values and Ranks in Samples from Complete
Fourth Power Exponential Distribution, Journal of Mathematics Research 1 (2009), No. 1, 14–18] contains an expression
for the chatacteristic function of CFPE distribution in the §2 as double sum (one infinite) of terms involving special
functions. Here, I would like to point that this formula turns out to be a corollary of closed form expression for the
characteristic function of so–called Complete Eventh Power Exponential (CEPE) distribution.

Full Text: PDF DOI: 10.5539/jmr.v2n2p49

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

Journal of Mathematics Research   ISSN 1916-9795 (Print)   ISSN 1916-9809 (Online)

Copyright © Canadian Center of Science and Education

To make sure that you can receive messages from us, please add the 'ccsenet.org' domain to your e-mail 'safe list'. If you do not receive e-mail in your 'inbox', check your 'bulk mail' or 'junk mail' folders.